# SDR AALA202310237908

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N328RR
- Make and model: Boeing 737823
- Aircraft serial: 44457
- Aircraft time: 10,000 hours, 3,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD INBOARD ATTENDANT FLASHLIGHT REQUIRES BATTERY REPLACEMENT. REPLACED FLASHLIGHT BATTERY PACK. FUNCTIONAL CHECK GOOD. PER AMM 25-64-00.
